# SDR GTIA2025050538899

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N728NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11881
- Aircraft time: 2,761 hours, 1,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 58434
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR MEGAPHONE ALARM GOING OFF-REMOVED AND REPLACED MEGAPHONE IN L1 FWD FA STATION IAW AMM 25-65-51 AND SPIRIT DRAWING A321NEO-EMER EQUIP REV. 4. A/C OK FOR SERVICE. MOC # 119255.
